# SDR TWAA9813419

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969Z
- Make and model: Doug DC-9-15
- Aircraft serial: 47001
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 130-160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOASTAL LONGERON 28L STA 130 TO 160 HAD CORROSION DAMAGE.  INSTALLED INTERCOASTAL PER DWG 5910343.  COMPLIED WITH ARA 9240 REV A.  CHECK-C 11-22-98 STL.
